# SDR 97ZZZX4199

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78384
- Make and model: Gulstm 500B
- Aircraft serial: 500B1297112
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clevis
- Part number: ED12526
- Condition: Separated
- Location: Retract Arm
- Part time: 21,000 hours
- Component: Ozone, 710015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG RETRACT ARM CLEVIS SEPARATED.
